default-icon
Dizziness.
Hi, I had a thyroid test 1 week back, my TSH was 5.4 , since my period did not come on time so doctor had given me regestrone tablets. But from last week I am having a feeling of dizziness and weakness.although my period has started but my head is not stable. And more thing I am yet to start my thyroxine dosages. May I know the reason behind this dizziness or head spinning. Will it stop after taking the thyroxine dosages? Thanks
124 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello..Well I don't think dizinnes a.jas got something to do with your thyroid levels but then if the flow is too much then it might be due to that...Apart from that lack of having food ontime, anemia, middle ear disturbances will all cause such symptoms...Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+149
Chat with a doctor
Online now
Head spinning has nothing to do hypothyroidism;Your TSH is borderline high, you need to start Thyroxine if you have any symptoms of thyroid like weight gain ,lethargy, fatigue,depression or any constipation;otherwise watch for these symptoms and get TSH done every 6 months;dizziness or weakness may be due some low grade ,fever,Vit.D deficiencyor any Urinary Tract Infection .If dizziness is without any other symptoms ,you may be having Vertigo. call 98 110 31656
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello.......dizziness, heacheache could be side effect of regesterone ... Its contain progesterone Headache, Nausea, Vomiting, Abdominal pain, Breast pain, Mood changes, Irregular menstrual cycle are the probable side effect of regesterone.. Consult gynaecologist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Feel dizzy and nauseous all the time
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.